# SDR WRNA20080010

- Difficulty date: April 8, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N504TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 216
- Aircraft time: 48,523 hours, 23,547 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: A3111028200000
- Condition: Cracked
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NR 1 AND NR 2 BLEED FAULT LIGHTS AND APU MANIFOLD LIGHTS CAME ON AND WOULD NOT  RESET.  DUMPED 18,000 POUNDS OF FUEL AND RETURNED TO FIELD FOR A SAFE LANDING.  FOUND NR 2 ENGINE BLEED AIR DUCT IN AIR CONDITIONING BAY CRACKED.  REPLACED  DUCT IAW 36-11-00 PG 605, LEAK CHECKED IAW 71-00-00.  CHECKED FAULT LIGHTS IAW 26-16-00 PAGE 501, ALL SYSTEMS WORK NORMAL.  AIRCRAFT RELEASED TO SERVICE.
